# SDR SCNA20240930322

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N821SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39952
- Aircraft time: 29,000 hours, 9,544 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DEFECT 777888: WHILE TURNING BASE WE SELECTED FLAPS 1. AFTER SELECTION OF THE FLAPS THE A/P DISCONNECTED AND THE FO PFD/ ND/ LOWER DU WENT BLACK. WE NOTICED WE HAD A TOTAL ELECTRIC FAILURE. WE THEN REALIZED WE HAD A #1 ENGINE FAILURE. AS WELL AS ALL HYDRAULICS PUMPS EXCEPT THE #2 ENGINE DRIVEN PUMP. WE TRIED TO SELECT A FURTHER FLAP SETTING/ FLAPS 5 BUT INDICATOR STAYED BETWEEN UP AND 1. WE TRIED THE ALT. FLAPS AND THAT DID NOT WORK. WE TRIED TO START THE APU AND GOT A FAULT LIGHT. NOT KNOWING WHAT THE FLAP INDICATION WAS WE ELECTED TO FLY 185KTS ON APPROACH. TOUCHING DOWN LESS THAN 100FPM AND BETWEEN 180 - 185KTS. SPEED BRAKES WERE DEPLOYED MANUALLY. MINIMAL BRAKING WAS APPLIED OVER THE 7200FT LANDING ROLL. AF
